# SDR CA990330029

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8465B7R
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE BLADES WERE FOUND WITH STONE DAMAGE.  THE BLADES WERE TRIMMED.
